VIEW ALL ABSTRACTS +
Articles
Mohamed Rachid Hilali, My Ismail Mamouni, Hicham Yamoul
Afr. Diaspora J. Math. (N.S.) 18 (1), 1-11, (2015)
KEYWORDS: Rational homotopy theory, minimal models, Sullivan models, elliptic spaces, configuration spaces, closed manifolds, 55P62, 55T05
Deepika, R. S. Gupta
Afr. Diaspora J. Math. (N.S.) 18 (1), 12-26, (2015)
KEYWORDS: Biharmonic submanifolds, Scalar curvature, Mean curvature vector, 53D12, 53C40, 53C42
Yuji Liu
Afr. Diaspora J. Math. (N.S.) 18 (1), 27-54, (2015)
KEYWORDS: Initial value problem, sequential fractional differential system, fixed point Theorem, 92D25, 34A37, 34K15
M. S. Mahadeva Naika, N. P. Suman, S. Chandankumar
Afr. Diaspora J. Math. (N.S.) 18 (1), 55-76, (2015)
KEYWORDS: Schläfli-type mixed modular equations, Class Invariant, Theta-functions, 11F27, 11B65, 33D90, 33D15
S. S. Dragomir, Y. Seo
Afr. Diaspora J. Math. (N.S.) 18 (1), 77-89, (2015)
KEYWORDS: Positive linear operators, Wielandt inequality, Reverse Schwarz inequality, Power series, 47A63, 47A12, 47A30, 30B10
S. Ostadhadi-Dehkordi, B. Davvaz
Afr. Diaspora J. Math. (N.S.) 18 (1), 90-97, (2015)
KEYWORDS: hypermodule, strong regular relation, multiplicative hypermodule, 20N20, 16Y99
Moussa Kourouma
Afr. Diaspora J. Math. (N.S.) 18 (1), 98-121, (2015)
KEYWORDS: Riemannian manifold, tension field, Jacobi field, eigenvalue, eigenmapping, convexity, symmetry, 58C, 58E, 58J, 49R50, 35J, 35D
Back to Top